| Catalog Number |
1804250-15 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with mild calcification and heavy tortuosity.The 2.5x15 mm xience skypoint stent delivery system (sds) was advanced without resistance and fluoroscopy showed that the stent had moved proximally on the balloon.The sds was removed and it was confirmed that the stent had shifted but remained on the balloon.A new xience skypoint sds was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.